- 40 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 67-year-old man developed serotonin toxicity following a pharmacodynamic interaction between linezolid, and escitalopram and high-dose trazodone. Additionally, he also exhibited masking of serotonin toxicity symptoms, which led to a delay in diagnosis secondary to pharmacodynamic interaction between trazodone and clonazepam [routes not stated; not all dosages and times to reactions onsets stated].
The white man, who had a medical history of various conditions, presented to the emergency department with a complaint of chest wall pain worsened by respirations and coughing since 2 days. He was admitted and was continued on his relevant medications including escitalopram 20mg daily, trazodone 300mg at night (high-dose) for generalised anxiety disorder, and...